# SDR REXA2017062200768

- Difficulty date: June 22, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 22,196 hours, 14,264 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: CC670340951SB
- Condition: Corroded
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM ANGLE BETWEEN LBL 9 AND RBL 9 HAS CORROSION.  REMOVED AND REPLACED THE FLOORBEAM ANGLE IAW SRM 51-40-11, 51-21-11, 51-25-16, 51-42-21, AND 51-42-06.
